I have had restless leg syndrome for several years and take Requip at night. I also have severe degenerative disk disease and spinal stenosis, diagnosed five years ago following a myelogram. I am now 60. Three months ago I started to have extreme touch sensitivity in both legs. About 6 weeks ago I started having numbess/tingling/discomfort that is becoming painful in both legs. It is down the front and not the back and varies between being worse in my thighs or calves. I also have intermittent sensations of cold in my calves or thighs. This happens mostly daytime, is intermittent but getting more constant throughout the day, and also at night, is not relieved by sitting, standing, or bending forward. Acetaminophen does not help. Sleeping pills help at night some. I have had some pains in my knee joints intermittently, and intermittent pains in my hands. Once I had tingling in my arms. My internist is checking for iron and B-we deficiency; we have ruled out the iron. Any suggestions?
How are you? Tingling and numbness with pain in arms and legs can occur due to a number of causes like atherosclerosis, diabetes, herniated disc, damage to the nerves supplying that particular area, electrolyte imbalances, hypothyroid, stroke, migraine, iron and vitamin B deficiencies etc.
In your case you need to rule out atherosclerosis, which is common at your age. Other possibilities could be damaged nerves due to spinal stenosis, electrolyte imbalances and diabetes.
I would suggest that you visit your neurologist and discuss the possible options and follow his advise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.